Scientific paper - Original scientific paper
Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results
Quaestiones Mathematicae, 43 (2019), 3; 293-307. https://doi.org/10.2989/16073606.2018.1539048


Cite this document

Pečarić, J., Perušić Pribanić, A. & Vukelić, A. (2019). Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results. Quaestiones Mathematicae, 43. (3), 293-307. doi: 10.2989/16073606.2018.1539048

Pečarić, Josip, et al. "Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results." Quaestiones Mathematicae, vol. 43, no. 3, 2019, pp. 293-307. https://doi.org/10.2989/16073606.2018.1539048

Pečarić, Josip, Anamarija Perušić Pribanić and Ana Vukelić. "Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results." Quaestiones Mathematicae 43, no. 3 (2019): 293-307. https://doi.org/10.2989/16073606.2018.1539048

Pečarić, J., Perušić Pribanić, A. and Vukelić, A. (2019) 'Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results', Quaestiones Mathematicae, 43(3), pp. 293-307. doi: 10.2989/16073606.2018.1539048

Pečarić J, Perušić Pribanić A, Vukelić A. Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results. Quaestiones Mathematicae [Internet]. 2019 January 15 [cited 2025 April 05];43(3):293-307. doi: 10.2989/16073606.2018.1539048

J. Pečarić, A. Perušić Pribanić and A. Vukelić, "Generalizations of Steffensen’s inequality by Lidstone’s polynomial and related results", Quaestiones Mathematicae, vol. 43, no. 3, pp. 293-307, January 2019. [Online]. Available at: https://urn.nsk.hr/urn:nbn:hr:157:971269. [Accessed: 05 April 2025]

Please login to the repository to save this object to your list.